| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that the ventilator was unable to maintain peep (positive end expiratory pressure), resulting in lower peep than set.There was no patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it being unable to maintain peep (positive end expiratory pressure) resulting in lower peep than set was confirmed.Ventec replaced the exhalation control module (ecm) cable and internal flow transducer (ift) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the ecm cable and ift.